I am 34 year old male from India. I'm married and have a 4 year old daughter. I have been under treatment for depression, social phobia, and anxiety disorder for about 6 years. I always feel tired and sleepy while my colleagues are always active. I am taking Prothiaden 75 mg once in a day for two weeks now, as my doctor suggested me. Can you tell me why I always feel tired and sleepy? Is this due to the depression? What can I do to feel energetic every day. Also i'm very less talkative. Is this any kind of mental problem? My father is also less talkative. When he talks he does not talk clearly. Only murmurs. I think he too suffers from depression as he always like to sleep and do not want to do anything. He has partial blindness also.
46 years experience
Ask Free Question
You should report these symptoms to your doctor. Depression does cause this feeling of sleepiness and less energy. However, it is more appropriate to call it lethargy, which is a feeling of inertia and fatigue. Depending as to when you are feeling depressed, you may consider advancing the evening dosage to an earlier time. Also, if the dosage is too strong, the doctor may revise the medication. I am also certain that you are not going for therapy in tandem with the medication. This is very important for better results. So meet with a counselor and work out some time in intense therapy. It also looks like that this is a possible genetic condition. Exercise is very good for you to help produce natural antidepressants.
40 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.